Publications of Predrag Punosevac

Research Statement (revised October 30, 2009)

Manuscripts in Preparation

Published or Accepted for Publication

  1. Predrag Punosevac and Sam L. Robinson, Dynamics of uncertainties for bound one-dimensional semiclassical wave packets, J. Math. Phys. 57 (2016), no. 9, (10 pages).
    BibTeX  | Full Text  | Copyrighted

  2. Christian Poppeliers and Predrag Punosevac, Three-dimensional wave gradiometry for polarized seismic waves, Bulletin of the Seismological Society of America, 103 (2013), no. 4, 2161–2172.
    BibTeX  | Full Text  | Copyrighted

  3. Christian Poppeliers, Predrag Punosevac, and Tammy Bell, Three-dimensional seismic-wave gradiometry for scalar waves, Bulletin of the Seismological Society of America, 103 (2013), no. 4, 2151–2160.
    BibTeX  | Full Text  | Copyrighted

  4. Predrag Punosevac and Sam L. Robinson, Asymptotically minimal uncertainty states for time-dependent oscillators, J. Math. Phys. 53 (2013), no. 1, (16 pages).
    BibTeX  | Full Text  | Copyrighted

  5. Predrag Punosevac and Qiudong Wang, Regularization of simultaneous binary collisions in some gravitational systems, Rocky Mountain J. Math. 42 (2012), no. 1, 257–283. MR2876279
    BibTeX  | Full Text  | Copyrighted

Non-Refereed Publications

  1. Predrag Punosevac, Undergraduate research and the field of Mathematics, Mentoring Handbook, Augusta State University, (2015), 13–14.
    Full Text